# SDR SWAA2022051295462

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS294.5 RBL11 AND WL 208.1 AT FWD GALLEY AREA 2022-204675 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22  ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130060401; DUE DATE: 26-JAN-23;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[04] PERFORMED PERMANENT REPAIR LOC. REPAIR AREA OF FLOOR BEAM BS294.5 BTW LBL 30 TO RBL40 APPROX. AND WL 208.1 AT FWD GALLEY IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. PARAGRAPH 4. K TO M.  SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOC. REPAIR AREA OF FLOOR BEAM BS294.5 BTW LBL 30 TO RBL40 APPROX. AND WL 208.1 AT FWD GALLEY IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. PARAGRAPH 4. K TO M.   SEE INDIVIDUAL SIGN OFF BELOW.
